# SDR IPXA2019041941229

- Difficulty date: April 4, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766737
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CSTA. 6-73 ABOVE LONG. 43 L/H, HORZ. BEAM IS CRACKED.REMOVED, FABRICATED AND REPLACED HORZ. BEAM AT STA 6-73 AND ABOVE LONG. 43 L/H IAW DWG. ADA7667 AND SRM 51-31-01. (MINOR)
